# SDR AALA202409185139

- Difficulty date: September 17, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N454AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 10785
- Aircraft time: 10,221 hours, 2,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1, R1 (AALA202409180646), L4 (AALA202409185352) AND R4 (AALA202409181369) DOOR ASSIST BOTTLES REQUIRE SERVICING. SERVICED ALL (4) DOOR ASSIST BOTTLES.
